# SDR P2EA97055

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND C-CHECK MAINTENANCE VISIT, NR 1 ENGINE SLIPPER FAIRING NR 4 AND NR 5 RIBS ARE CRACKED AT OUTBOARD LATCH ATTACH POINT.  REMOVED AND REPLACED NR 4 AND NR 5 RIBS ON NR 1 ENGINE SLIPPER FAIRING IAW 51-10-3.  (M)
